# SDR SWI2025F00952

- Difficulty date: April 12, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE SMALL DENTS WITH NICKS ON EXTERNAL FUSELAGE SKIN AT APPROX FS 1088.20, S21L.  REPAIRED THE FUSELAGE SKIN IAW REO 690-53-61-1580 REV-. PRESSURE CHECK GOOD AND COMPLIED WITH SKY CARD 51-900-1002-SKY
